# SDR SWAA2024082721044

- Difficulty date: July 31, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Bulged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER MID-SPAN T/E ACCESS PANEL # 561BB HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED 24HR DRYOUT TO PANEL #561BB AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.B. TOOL USED - TEMPERATURE CONTROLLER ID#160354 CALIBRATION DUE 03-7-25; PREPARED DAMAGED AREA AT PANEL #561BB AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C; APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL # 561BB AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED: PO#2061896; PO#1690463 AND TOOL USED: TEMPERATURE CONTROLLER ID 160354; CALIBRATION DUE 03-07-25 AND APPLIED TOPCOAT TO L/H WING LOWER MID-SPAN T/E ACCESS PANEL # 561BB PER REF AMM 51-21-73-370-803.;[02] VERIFIED STEP 1.
